Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    2
  • views
    392

Accutane One Month In! Help!

katie95

534 views

Hi everyone, I have recently just started roaccutane or accutane, I am 19 years old and live in the UK.

All my teenage life I never suffered with acne until about a year ago when I started to develop cystic acne. I would say mine is moderate/severe.

I started roaccutane on the 10th august at 40mg. only recently started getting the dry lips and skin but other than that no other side effects(i think my dose needs to be upped!) I have my one month hospital appointment tomorrow so will update then. I would say my acne has got worse than before I started, I never really suffered with many breakouts on the left side/cheek of my face up until starting accutane! now it is pretty bad! my chin and forehead seem to be better than before starting but my right side is just a complete disaster!

just wondering if anyone experienced the same thing, it getting worse and how long did it last? going into the second month now and I'm just hoping it doesn't get even worth and hopefully I start seeing it clearing up. feeling pretty low at the minute with all the breakouts and having constant crying spells everyday(don't know if thats the meds!?) any feedback would be much appreciated and hopefully we can all get through this together!!! acne sucks! but I just have to keep telling myself it won't last forever and it will get better, cannot wait for the day i wake up happy and without a painful spotty face!!!

I will attach 2 pics, one just before starting accutane and one as of now(one month in) can any of you tell me what you think and if its got worse ? first one is before accutane, second now.

thanks guysblogentry-488866-0-00054200-1441635635.pblogentry-488866-0-14620400-1441635651.j



2 Comments


Recommended Comments

Totally normal to worsen. Keep in mind that your skin may fluctuate all the way till the end of your treatment.

Share this comment


Link to comment

Totally normal to worsen. Keep in mind that your skin may fluctuate all the way till the end of your treatment.

thankyou for that! don't know how much worse it can get though! hoping the second month isn't as bad, but we will see

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×